×

zbMATH — the first resource for mathematics

A model for the spatial spread of an epidemic. (English) Zbl 0373.92031

MSC:
92D25 Population dynamics (general)
47H05 Monotone operators and generalizations
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bailey, N. T. J.: The Mathematical Theory of Epidemics. London: Griffin 1957. · Zbl 0090.35202
[2] Bailey, N. T. J.: The Mathematical Theory of Infectious Diseases and its Applications. London: Griffin 1975. · Zbl 0334.92024
[3] Bartlett, M. S.: Stochastic Population Models in Ecology and Epidemiology. London: Methuen 1960. · Zbl 0096.13702
[4] Bohl, E.: Monotonie: Lösbarkeit und Numerik bei Operatorgleichungen. (Springer Tracts in Natural Philosophy, Vol. 25.) Berlin-Heidelberg-New York: Springer 1974. · Zbl 0281.47032
[5] Cooke, K. L.: Functional-differential equations: some models and perturbation problems. Differential Equations and Dynamical Systems (Hale, J. K., LaSalle, J. P., eds.), pp. 167-183. New York: Academic Press 1967. · Zbl 0189.40301
[6] Hoppensteadt, F.: An age dependent epidemic model. J. Franklin Institute 297, 325-333 (1974a). · Zbl 0305.92010
[7] Hoppensteadt, F.: Thresholds for deterministic epidemics. Mathematical Problems in Biology. Conf., Univ. Victoria, Victoria, B. C., 1973 (Lecture Notes in Biomath., Vol. 2), pp. 96-101. Berlin-Heidelberg-New York: Springer 1974b.
[8] Hoppensteadt, F.: Mathematical Theories of Populations: Demographics, Genetics and Epidemics (Regional Conference Series in Applied Mathematics). Philadelphia: Siam 1975. · Zbl 0304.92012
[9] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics. Math. Biosci. 9, 71-91 (1970). · Zbl 0212.52105
[10] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics II. Math. Biosci. 12, 133-145 (1971). · Zbl 0226.92011
[11] Kendall, D. G.: in discussion on Bartlett, M. S.: Measles periodicity and community size. J. R. statist. Soc. Ser. A 120, 48-70 (1957).
[12] Kendall, D. G.: Mathematical models of the spread of infection. Mathematics and Computer Science in Biology and Medicine, pp. 213-225. London: H. M. S. O. 1965.
[13] Krasnosel’skii, M. A.: Positive Solutions of Operator Equations. Groningen: Noordhoff 1964.
[14] Laetsch, T.: Nonlinear eigenvalue problems with monotonically compact operators. Aequationes Math. 13, 61-76 (1975). · Zbl 0317.47043
[15] Mollison, D.: Possible velocities for a simple epidemic. Adv. Appl. Prob. 4, 233-257 (1972a). · Zbl 0251.92012
[16] Mollison, D.: The rate of spatial propagation of simple epidemics. Proc. Sixth Berkeley Symp. Math. Statist. and Prob. 3, 579-614 (1972b). · Zbl 0266.92008
[17] Noble, J. V.: Geographical and temporal development of plagues. Nature 250, 726-729 (1974).
[18] Radcliffe, J.: The initial geographical spread of host-vector and carrier-borne epidemics. J. Appl. Prob. 10, 703-717 (1973). · Zbl 0281.60101
[19] Radcliffe, J.: The severity of a viral host-vector epidemic. J. Appl. Prob. 13, 791-794 (1976). · Zbl 0358.92018
[20] Sattinger, D. H.: Monotone methods in nonlinear elliptic and parabolic boundary value problems. Indiana Univ. Math. j. 21, 979-1000 (1972). · Zbl 0223.35038
[21] Thieme, H. R.: The asymptotic behaviour of solutions of nonlinear integral equations (to appear). · Zbl 0348.45019
[22] Waltman, P.: Deterministic Threshold Models in the Theory of Epidemics (Lecture Notes in Biomathematics, Vol. 1.). Berlin-Heidelberg-New York: Springer 1974. · Zbl 0293.92015
[23] Wilson, L. O.: An epidemic model involving a threshold. Math. Biosci. 15, 109-121 (1972). · Zbl 0258.92008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.